# SDR IPXA2023010189457

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 22,128 hours, 13,295 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Switch
- Part number: 224TS05Y
- Part serial: 851
- Condition: Faulted
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB,  CONTINUOUS GEAR OVERSPEED WARNING DUE TO DOWN ARROW ON GEAR AIR TURNED BACK TO RFD, FLSE GEAR DWN INDICTION AT ALT VRIFID THRU ATS RPLCD L/G CTOL MICROSWTCH UNIT (2GA) A300MM 32-31-11-401 OPS CK NRML RPLCD FAULTY FWC2 IPC 32-31-12-10. MM 31-51-00 ECAM SYS ADJ/TEST DRING TST FND FWC2 W/ INTERM VFE 175, RPLCD FWC2 REF MM 31-53-34 OPS CK NORMAL PERF ADJ/TEST AGN VFE 175 P/N 35-OB5-3008-320 S/N OFF 222 ON 0B5002036 IPC 31-53-08-02B
